MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Pain (1994); Local Reaction (2035); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.This is a known potential adverse event addressed in the product labeling and risk management file.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.This is typically caused by various bacteria entering through a disrupted skin barrier.Additionally, poor aseptic technique, inadequate post-care, or intraoral injections often contribute to this issue.Treatment with antibiotics usually resolves symptoms fully without lasting effects.
 
Event or Problem Description
The healthcare professional reported injecting evolysse smooth subdermally into the cheeks of a patient on (b)(6) 2025.The patient experienced a hard, raised, and reddened area on the left cheek.On (b)(6) 2025, the patient experienced a decrease in the swelling but the area became tender to the touch.Then on (b)(6) 2025, the patient was diagnosed with cellulitis and prescribed keflex.
 
Event or Problem Description
The healthcare professional injected evolysse smooth subdermally into a female patient's cheeks on (b)(6) 2025.By (b)(6) 2025, the patient developed a swollen, pink, and tender area on her left cheek.She consulted a different dermatologist and was diagnosed with cellulitis, for which she received a seven-day course of keflex.After completing the medication on (b)(6) 2026, the affected area felt firm.On (b)(6) 2026, the area was treated with a 0.5ml injection of hylenex; at the patient's request, another 1ml was injected the following day.By (b)(6) 2026, the firmness had moved lower on her left cheek, prompting another 1ml injection of hylenex.An inconclusive ct scan was reported on (b)(6) 2026.The primary care physician advised discontinuing product dissolution and prescribed another round of keflex.Updated photos sent by the provider after the second keflex course showed that the swelling and redness had resolved as of (b)(6) 2026.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.There were no similar complaints for this lot of product.This is a known potential adverse event addressed in the product labeling and risk management file.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.This is typically caused by various bacteria entering through a disrupted skin barrier.Additionally, poor aseptic technique or inadequate post-care, often contribute to this issue.Treatment with antibiotics usually resolves symptoms fully without lasting effects.The product was used off-label in the cheek region.We cannot rule out that this may have contributed to the reported event.Follow up 1: b5: added more details of the chronological description of events with specific dates, treatment with hylenex, and patient's current status b6: added date of ct scan performed f10: replaced code 4614 serious injury/illness/impairment with 4619: temporary impairment; as the patient has had a resolution of symptoms h11: added note that the product was used off label.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key24191575
Report Number3003672980-2026-00001
Device Sequence Number9549905
Product Code LMH
UDI-Device Identifier03760172161301
UDI-Public(01)03760172161301(17)270717(10)S2252470043
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2252470043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVOLYSSE FORM INJECTED INTO JAWLINE; EVOLYSSE FORM INJECTED INTO JAWLINE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale